MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JII UNI TIB BASE SZ 2 RM/LL; PROST, KNEE, FEMTIB, NON-CONSTRAINED, CEMENTED, MET/POLY

SMITH & NEPHEW, INC. JII UNI TIB BASE SZ 2 RM/LL; PROST, KNEE, FEMTIB, NON-CONSTRAINED, CEMENTED, MET/POLY
Model Number 71422355
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial final mdr.Internal reference number: (b)(4).This complaint was opened by smith+nephew to document a patient complication identified through a review of clinical evidence that includes reference to the use of a smith+nephew product.The reported issue(s) relate to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, after a ukr surgery was performed on (b)(6) 2022, patient experienced medial knee pain associated with tibial component subsidence.This adverse event was identify by a clinical study on (b)(6) 2022.A revision surgery has been planned.Patient's current health status is ongoing.
 
Event or Problem Description
It was reported that, after a ukr surgery was performed on (b)(6) 2019, patient experienced medial knee pain associated with tibial component subsidence.This adverse event was identify by a clinical study on (b)(6) 2022.A revision surgery has been planned.Patient's current health status is ongoing.

Brand Name
JII UNI TIB BASE SZ 2 RM/LL
Common Device Name
PROST, KNEE, FEMTIB, NON-CONSTRAINED, CEMENTED, MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key15895872
Report Number1020279-2022-04873
Device Sequence Number17457425
Product Code HSX
UDI-Device Identifier00885556578797
UDI-Public00885556578797
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K152315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71422355
Device Catalogue Number71935200
Device Lot Number18LAP0093B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date12/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71422355/JUNI OX FB FEM SZ 5 RM LL; 71935218 / JII UNI TIB XLPE INS / 16GAP78660A; 71935218/JII UNI TIB XLPE INS SZ 1-2 9MM RM/LL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale